# SDR P5CA9701399

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- Engine: Pwa JT9D7A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Prbc
- Part number: A39710
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: M, J
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF AT LOW SPEED 100 KIAS, UNABLE TO MAINTAIN TAKEOFF POWER AT 1.43 ON NR 1 ENGINE WITHOUT EXCEEDING MAX EGT, EGT AT 932 DEGREES FOR 14 SECONDS.  VISUALLY INSPECTED ENGINE AND PERFORMED BORESCOPE PER BAC MM 72-50-0, NO ABNORMAL CONDITIONS.  DURING RUN CHECK FOUND NO ENGINE BLEED CLOSURE.  REPLACED PRESSURE RATIO BLEED CONTROLLER PER BAC MM 75-32-01, FUEL/AIR CONVERTER VALVE PER BAC MM 75-32-02.
